The evolution of a magnetic field subject to Taylor's constraint using a projection operator

Livermore, PW, Ierley, G and Jackson, A (2011) The evolution of a magnetic field subject to Taylor's constraint using a projection operator. Geophysical Journal International, 187 (2). 690 - 704. ISSN 0956-540X

Abstract

Metadata

Authors/Creators:
  • Livermore, PW
  • Ierley, G
  • Jackson, A
Copyright, Publisher and Additional Information: © 2011, Oxford University Press. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Numerical approximations and analysis; Electromagnetic theory; Dynamo: theories and simulations; Planetary interiors
Dates:
  • Published: November 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Oct 2013 11:17
Last Modified: 15 Sep 2014 03:00
Published Version: http://dx.doi.org/10.1111/j.1365-246X.2011.05187.x
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1111/j.1365-246X.2011.05187.x
Related URLs:

Download

Share / Export

Statistics